# SDR ABXA9600309

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bulkhead Fitting
- Part number: 4765599
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY GAUGE INDICATION BEGAN DECREASING  DURING DESCENT.  EMERGENCY CHECKLIST WAS ACCOMPLISHED.  HYDRAULIC FLUID QUANTITY STABILIZED AT THE STANDPIPE LEVEL.  REPLACED NR 2 ENGINE HYDRAULIC PRESSURE LINE BULKHEAD FITTING.  GROUND RAN ENGINE AND LEAK CHECK WAS GOOD.  SERVICED HYDRAULIC RESERVOIR.
